Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Formulas for calculating the error function of a complex variable


Author: H. E. Salzer
Journal: Math. Comp. 5 (1951), 67-70
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1951-0048150-3
Corrigendum: Math. Comp. 6 (1952), 61.
MathSciNet review: 0048150
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Burgess, ``On the definite integral $ \frac{2}{{\sqrt \pi }}\int_0^t {{e^{ - {t^2}}}dt} $ with extended tables of values,'' R. Soc. Edinburgh, Trans., v. 39, part II, 1898, p. 257-321.
  • [2] J. R. Airey, ``The 'converging factor' in asymptotic series and the calculation of Bessel, Laguerre and other functions,'' Phil. Mag., s. 7, v. 24, 1937, p. 521-552.
  • [3] W. L. Miller & A. R. Gordon, ``Numerical evaluation of infinite series,'' Jn. Phys. Chem., v. 35, 1931, especially part V, p. 2856-2857, 2860-2865.
  • [4] J. B. Rosser, Theory and Application of $ \int_0^z {{e^{ - {x^2}}}dx} $ and $ \int_0^z {{e^{ - {p^2}{y^2}}}} dy\int_0^y {{e^{ - {x^2}}}dx} $. Part I. Methods of Computation, New York, 1948.
  • [5] E. C. Titchmarsh, Introduction to the Theory of Fourier Integrals. Oxford, 1937, p. 60-64.
  • [6] E. T. Whittaker & G. N. Watson, A Course of Modern Analysis. Fourth ed., Cambridge, 1940, p. 124, 474-476.
  • [7] E. T. Goodwin, ``The evaluation of integrals of the form $ \int_{ - \infty }^\infty {f(x){e^{ - {x^2}}}dx,} $ Cambridge Phil. Soc., Proc., v. 45, 1949, p. 241-245. MR 0029281 (10:575f)
  • [8] A. M. Turing, ``A method for the calculation of the Zeta-function,'' London Math. Soc, Proc., s. 2, v. 48, 1943, p. 180-197. MR 0009612 (5:173a)
  • [9] H. G. Dawson, ``On the numerical value of $ \int_0^h {{e^{{x^2}}}dx} $,'' London Math. Soc., Proc., s. 1, v. 29, 1898, p. 519-522.
  • [10] NBS, Tables of Probability Functions. V. 1, New York, 1941.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1951-0048150-3
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society